# SDR AALA202302070820

- Difficulty date: January 25, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,025 hours, 10,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT PYLON TRAILING EDGE PANEL 434DL LOWER HINGE FITTING IS WORN. REMOVED AND REPLACED LOWER HINGE FITTING ON L/H PYLON TRAILING EDGE PANEL 434 DL.
